STAY CONNECTED WITH US:

Novahist-Plus

Product name:Novahist Plus Tablet

Manufacturer:Biosearch

Generic:Levocetirizine, Paracetamol

Type:Tablet

Quantity:10 Tablets

Novahist Plus Tablet is an antipyretic, which used for headache, pain(muscle ache, backache) and fever either alone or combined with other medicine.


  • Pack 10 Tablet
  • composition Levocetirizine 5mg, phenylpropanolamine 25mg, paracetamol 500mg
Send Enquiry
Generic placeholder image